# SDR FDEA2018082182124

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 56,650 hours, 25,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N515029
- Part serial: 0000
- Condition: Cracked
- Location: Bs 325-345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 325 TO 345, LBL 2 WAS CRACKED IN AFT LWR CORNER.   FABRICATED A REPLACEMENT FLOOR SUPPORT IAW DWG 141N5150, REV BN.
